MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC SURETRAK® II UNIVERSAL TRACKER, SMALL CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC SURETRAK® II UNIVERSAL TRACKER, SMALL CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 961-576
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been returned to the manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device outside of a procedure.It was reported that the site had a broken instrument that needed replacement.The screw thread was defragmented and loose on the suretrak small clamp.There was no patient involvement.
 
Additional Manufacturer Narrative
The clamp, 9733148, thoracic, radiolucent acc 961-576 suretrak2, small clamp (lot# 150110) was returned for analysis.Through functional testing and visual/physical examination analysis found no fault with the clamp.The returned clamp was found to be in good condition and had full function.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURETRAK® II UNIVERSAL TRACKER, SMALL CLAMP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8468031
Report Number1723170-2019-01451
Device Sequence Number13933264
Product Code OLO
UDI-Device Identifier00721902467738
UDI-Public00721902467738
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number961-576
Device Catalogue Number961-576
Device Lot Number150110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2019
Supplement Date Received by Manufacturer07/18/2019
Initial Report FDA Received Date03/31/2019
Supplement Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1